MolluscaBase name details

Scalidae H. Adams & A. Adams, 1853

151269  (urn:lsid:marinespecies.org:taxname:151269)

 unaccepted (synonym)
Family

Subfamily Scaliolinae Jousseaume, 1912 accepted as Scaliolidae Jousseaume, 1912 (original rank)
Not documented
MolluscaBase (2018). Scalidae H. Adams & A. Adams, 1853. Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=151269 on 2019-11-15
Date
action
by
2005-04-05 17:36:55Z
created
2011-05-05 18:31:09Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet, P., Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47(1-2): 1-397 ISBN 3-925919-72-4. [details]  Available for editors  PDF available [request] 

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-11-15 19:56:02+01:00 · Contact: Data Management Team